IIUM Repository

Mendelian and non-Mendelian quadratic operators

Ganikhodjaev, Nasir and Saburov, Mansoor and Jamilov, Uygun (2013) Mendelian and non-Mendelian quadratic operators. Applied Mathematics & Information Sciences, 7 (5). pp. 1721-1729. ISSN 1935-0090

[img] PDF (Mendelian and Non-Mendelian Quadratic Operators) - Published Version
Restricted to Registered users only

Download (949kB) | Request a copy


In this paper, we attempt to provide mathematical models of Mendelian and Non-Mendelian inheritances of the bisexual population system having Fisher’s 1:1 principle. In our model, we always assume that distributions of the same phenotype of female and male populations are equal. We study the evolution of a Mendelian trait. As an application of a non-Mendelian inheritance, we construct a quadratic stochastic operator that describes transmission of ABO and Rh blood groups.

Item Type: Article (Journal)
Additional Information: 4430/29816
Uncontrolled Keywords: Mendelian inheritance; Non-Mendelian inheritance; Fisher’s principle; Quadratic stochastic operator.
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Prof. Nasir Ganikhodjaev
Date Deposited: 07 Jun 2013 14:45
Last Modified: 14 Dec 2013 15:05
URI: http://irep.iium.edu.my/id/eprint/29816

Actions (login required)

View Item View Item


Downloads per month over past year